# SDR USAAF96102

- Difficulty date: September 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N893US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11373
- Engine: Rroyce SPEY55515
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Contl Reg
- Part number: CASC509
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

RIC-PHL - FLT 1150 - AFTER TAKEOFF, NR 2 ENGINE REMAINED AT TAKEOFF POWER.  CAPTAIN DISCONNECTED THE AUTOTHROTTLE AND ATTEMPTED TO SLOW ENGINE WITH THROTTLE.  THIS DID NOT WORK.  ENGINE EXCEEDED N2 LIMIT SO CAPTAIN SHUTDOWN THE ENGINE.  FLIGHT RETURNED TO RIC ON ONE ENGINE WITH NO FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED ALTHOUGH EMERGENCY EQUIPMENT WAS REQUESTED TO STANDBY.  MX REPLACED NR 2 FUEL CONTROL REGULATOR.  ALSO, ACCOMP TRIM CHECK.  TEST OF AUTO THROTTLE AND TOGA SWITCHES NORMAL.  ENGINE RUNUP AND FUNCTIONAL TESTS NORMAL.  (M0
